Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 22, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 1, 2021, 10:06 AM CST for Lawrence County, Tennessee; Lauderdale County, Alabama. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 10:06 AM CST (16:06 UTC)
- Expired
- Mar 2, 2021, 6:09 AM CST
- In force
- 20 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Lauderdale County, AL, Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal Creek near Iron City (IRCT1). The gauge peaked at 12.66 ft at Mar 1, 2021, 4:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03588500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
717
WGUS84 KOHX 011606
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1006 AM CST Mon Mar 1 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Alabama...Tennessee...
Shoal Creek Near Iron City affecting Lauderdale and Lawrence
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
ALC077-TNC099-020400-
/O.NEW.KOHX.FL.Y.0022.210301T1606Z-210302T1209Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 AM CST Mon Mar 1 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Shoal Creek Near Iron City.
* From this morning to Tuesday morning.
* At 9:30 AM CST Monday the stage was 10.8 feet and rising.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to rise to near 12.0 feet this
evening.
* Impact...At 14.0 feet, Flooding of low lying areas along Shoal
Creek begins.
&&
LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$
LaRosa3 follow-up statements
127
WGUS84 KOHX 020127
FLSOHX
Flood Advisory
National Weather Service Nashville TN
727 PM CST Mon Mar 1 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Shoal Creek Near Iron City affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC099-021215-
/O.CON.KOHX.FL.Y.0022.000000T0000Z-210302T1209Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
727 PM CST Mon Mar 1 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Shoal Creek Near Iron City.
* Until Tuesday morning.
* At 6:30 PM CST Monday the stage was 12.3 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall below action stage
Tuesday morning.
* Impact...At 14.0 feet, Flooding of low lying areas along Shoal
Creek begins.
&&
LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$
Barnwell204
WGUS84 KOHX 020307
FLSOHX
Flood Advisory
National Weather Service Nashville TN
907 PM CST Mon Mar 1 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Shoal Creek Near Iron City affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC099-021215-
/O.CON.KOHX.FL.Y.0022.000000T0000Z-210302T1209Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CST Mon Mar 1 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Shoal Creek Near Iron City.
* Until Tuesday morning.
* At 6:30 PM CST Monday the stage was 12.3 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 5.4 feet Saturday
morning.
* Impact...At 14.0 feet, Flooding of low lying areas along Shoal
Creek begins.
&&
LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$
Barnwell861
WGUS84 KOHX 020458
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1058 PM CST Mon Mar 1 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Shoal Creek Near Iron City affecting Lawrence County.
TNC099-020600-
/O.CAN.KOHX.FL.Y.0022.000000T0000Z-210302T0458Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1058 PM CST Mon Mar 1 2021
...The Flood Advisory for the Shoal Creek Near Iron City has been
cancelled...
The Flood Advisory is cancelled for
the Shoal Creek Near Iron City.
* At 10:30 PM CST Monday the stage was 9.8 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue falling over the next
few days.
&&
LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$
BarnwellWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 1, 8:58 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 1, 8:58 AM CST, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Nashville TN 858 AM CST Mon Mar 1 2021 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Regional radar mosiac depictions support consensus blend short models showing any lingering light rainfall moving south and east of mid state by 01/16Z. Tweaked hourly temperature, dewpoint, and wind speed/direction grids and blended them with previously forecasted associated values. Current temperature trends generally continue to support forecasted high maxes. Remainder of forecast continues to be on track. && .AVIATION... 12Z TAF DISCUSSION. Rain is exiting to the southeast this morning. CKV/BNA/MQY are drying out with CSV still under the rain. This will end by 14z- 15z. Expect at least MVFR/brief IFR to continue thru 18z-21z before improvements toward VFR. Northerly winds gusting 15 to 20 kts thru the day are possible, decreasing by 00z Tue. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Schaper
Hazardous weather outlook, Mar 1, 3:19 AM CST, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 319 AM CST Mon Mar 1 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-020930- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 319 AM CST Mon Mar 1 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Many creeks and streams will remain near or in flood today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several rivers will likely remain elevated through much of the week. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
In the hours before
Local storm report, Mar 1, 8:33 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
833 AM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD DOVER 36.48N 87.84W
02/28/2021 STEWART TN EMERGENCY MNGR
ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.
0635 PM TSTM WND DMG 3 ESE NEW JOHNSONVILLE 36.01N 87.91W
02/28/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
JOHNSONVILLE.
0657 PM FLASH FLOOD BIG ROCK 36.58N 87.76W
02/28/2021 STEWART TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0724 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0735 PM TSTM WND GST 6 W NASHVILLE 36.18N 86.89W
02/28/2021 M54 MPH DAVIDSON TN AWOS
54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
AIRPORT
0739 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
EAST.
0753 PM HAIL GREEN HILL 36.23N 86.57W
02/28/2021 E1.50 INCH WILSON TN NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.
0755 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.75 INCH SUMNER TN SOCIAL MEDIA
PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.
0755 PM HAIL 1 NNE GREEN HILL 36.25N 86.56W
02/28/2021 E0.88 INCH WILSON TN NWS EMPLOYEE
PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
NWS NASHVILLE
0759 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.88 INCH SUMNER TN SOCIAL MEDIA
NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
HENDERSONVILLE.
0802 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E1.00 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
LAKE PENINSULA IN HENDERSONVILLE
0808 PM HAIL LAGUARDO 36.30N 86.44W
02/28/2021 E1.00 INCH WILSON TN NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL
0815 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
02/28/2021 JACKSON TN 911 CALL CENTER
TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY
0825 PM FLASH FLOOD FREDONIA 36.44N 87.22W
02/28/2021 MONTGOMERY TN BROADCAST MEDIA
FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
48
0825 PM FLASH FLOOD ERIN 36.32N 87.70W
02/28/2021 HOUSTON TN BROADCAST MEDIA
BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE
0830 PM TSTM WND DMG LIVINGSTON 36.39N 85.33W
02/28/2021 OVERTON TN EMERGENCY MNGR
TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
ROAD
0837 PM HAIL 5 NW CAIRO BEND 36.28N 86.48W
02/28/2021 E1.25 INCH WILSON TN SOCIAL MEDIA
FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
RD. IN WILSON COUNTY.
0839 PM FLASH FLOOD 3 ENE CHAPMANSBORO 36.33N 87.09W
02/28/2021 CHEATHAM TN SOCIAL MEDIA
TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
1030 PM FLASH FLOOD 1 NE PLEASANT VIEW 36.40N 87.02W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW
&&
EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100269 OHX2100270
OHX2100285 OHX2100281 OHX2100271 OHX2100272 OHX2100273 OHX2100274
OHX2100276 OHX2100283 OHX2100277 OHX2100278 OHX2100284 OHX2100279
OHX2100280 OHX2100286 OHX2100287
JB WrightLocal storm report, Mar 1, 8:47 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 AM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 7 NW COOKEVILLE 36.23N 85.59W
02/28/2021 JACKSON TN NEWSPAPER
A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
INJURIES REPORTED.
&&
EVENT NUMBER OHX2100288
JLLocal storm report, Mar 1, 8:49 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
849 AM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD DOVER 36.48N 87.84W
02/28/2021 STEWART TN EMERGENCY MNGR
ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.
0635 PM TSTM WND DMG 3 ESE NEW JOHNSONVILLE 36.01N 87.91W
02/28/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
JOHNSONVILLE.
0657 PM FLASH FLOOD BIG ROCK 36.58N 87.76W
02/28/2021 STEWART TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0724 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0735 PM TSTM WND GST 6 W NASHVILLE 36.18N 86.89W
02/28/2021 M54 MPH DAVIDSON TN AWOS
54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
AIRPORT
0739 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
EAST.
0753 PM HAIL GREEN HILL 36.23N 86.57W
02/28/2021 E1.50 INCH WILSON TN NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.
0755 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.75 INCH SUMNER TN SOCIAL MEDIA
PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.
0755 PM HAIL 1 NNE GREEN HILL 36.25N 86.56W
02/28/2021 E0.88 INCH WILSON TN NWS EMPLOYEE
PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
NWS NASHVILLE
0759 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.88 INCH SUMNER TN SOCIAL MEDIA
NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
HENDERSONVILLE.
0802 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E1.00 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
LAKE PENINSULA IN HENDERSONVILLE
0808 PM HAIL LAGUARDO 36.30N 86.44W
02/28/2021 E1.00 INCH WILSON TN NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL
0815 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
02/28/2021 JACKSON TN 911 CALL CENTER
TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY
0825 PM FLASH FLOOD FREDONIA 36.44N 87.22W
02/28/2021 MONTGOMERY TN BROADCAST MEDIA
FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
48
0825 PM FLASH FLOOD ERIN 36.32N 87.70W
02/28/2021 HOUSTON TN BROADCAST MEDIA
BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE
0830 PM TSTM WND DMG LIVINGSTON 36.39N 85.33W
02/28/2021 OVERTON TN EMERGENCY MNGR
TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
ROAD
0837 PM HAIL 5 NW CAIRO BEND 36.28N 86.48W
02/28/2021 E1.25 INCH WILSON TN SOCIAL MEDIA
FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
RD. IN WILSON COUNTY.
0839 PM FLASH FLOOD 3 ENE CHAPMANSBORO 36.33N 87.09W
02/28/2021 CHEATHAM TN SOCIAL MEDIA
TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
1000 PM FLASH FLOOD 7 NW COOKEVILLE 36.23N 85.59W
02/28/2021 JACKSON TN NEWSPAPER
A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
INJURIES REPORTED.
1030 PM FLASH FLOOD 1 NE PLEASANT VIEW 36.40N 87.02W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW
&&
EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100269 OHX2100270
OHX2100285 OHX2100281 OHX2100271 OHX2100272 OHX2100273 OHX2100274
OHX2100276 OHX2100283 OHX2100277 OHX2100278 OHX2100284 OHX2100279
OHX2100280 OHX2100286 OHX2100288 OHX2100287
JB WrightThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:01 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 29 min |
| Feb 28, 6:23 PM CST | Special Weather Statement | OHX | Cheatham | 37 min |
| Feb 28, 6:25 PM CST | Special Weather Statement | OHX | Houston, Humphreys | 35 min |
| Feb 28, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 30 min |
| Feb 28, 6:40 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 35 min |
| Feb 28, 6:42 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Feb 28, 6:47 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 13 min |
| Feb 28, 6:48 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 42 min |
| Feb 28, 7:06 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 24 min |
| Feb 28, 7:15 PM CST | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 30 min |
| Feb 28, 7:24 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 3 hr |
| Feb 28, 7:26 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Smith, Sumner, Trousdale and 2 more | 4 hr |
| Feb 28, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson, Wilson | 43 min |
| Feb 28, 7:39 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 36 min |
| Feb 28, 8:05 PM CST | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 25 min |
| Feb 28, 8:16 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Overton, Pickett | 3 hr |
| Feb 28, 8:22 PM CST | Special Weather Statement | OHX | Rutherford, Wilson | 23 min |
| Feb 28, 8:23 PM CST | Flash Flood Warning | OHX | Davidson, Maury, Rutherford, Smith, Williamson, Wilson | 3 hr |
| Feb 28, 8:39 PM CST | Special Weather Statement | OHX | Fentress, Overton, Pickett, Putnam | 36 min |
| Feb 28, 8:44 PM CST | River Flood Advisory | OHX | Cheatham, Montgomery | 3 days |
| Feb 28, 9:35 PM CST | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 22 days |
| Feb 28, 9:38 PM CST | River Flood Advisory | OHX | Houston, Montgomery, Stewart | 8 hr |
| Feb 28, 9:54 PM CST | Special Weather Statement | OHX | Bedford, Coffee | 66 min |
| Feb 28, 11:05 PM CST | River Flood Advisory | OHX | Cheatham | 3 hr |
| Feb 28, 11:09 PM CST | Areal Flood Advisory | OHX | Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 11:55 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 3 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Hickman | 26 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Humphreys | 4 days |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Perry | 44 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 4 hr |
| Mar 1, 12:43 AM CST | River Flood Advisory | OHX | Davidson | 115 min |
| Mar 1, 2:13 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Mar 1, 2:15 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 42 hr |
| Mar 1, 2:15 AM CST | River Flood Advisory | OHX | Davidson | 18 hr |
| Mar 1, 2:40 AM CST | River Flood Advisory | OHX | Hickman | 12 hr |
| Mar 1, 3:44 AM CST | River Flood Advisory | OHX | Bedford | 6 hr |
| Mar 1, 4:14 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 38 hr |
| Mar 1, 5:27 AM CST | River Flood Warning | OHX | Stewart | 32 hr |
| Mar 1, 9:44 AM CST | River Flood Advisory | OHX | Giles | 26 hr |
| Mar 1, 10:28 AM CST | River Flood Warning | OHX | Montgomery | 32 hr |
| Mar 1, 3:08 PM CST | River Flood Advisory | OHX | Cheatham, Davidson, Williamson | 21 hr |
Nearby
River Flood Advisories in Tennessee, 2021River Flood Advisories in Alabama, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.